# SDR SWAA2013100720916

- Difficulty date: September 10, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 33,958 hours, 22,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 595604
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD PANEL ATTACH STRAP CRACKED AT BS 817, BL 0 TO RBL 30.  R & R STRAP IAW SRM & DRAWING.
